# SDR DALA2021042902464

- Difficulty date: April 26, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 69,107 hours, 25,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 REPORT OF R2 DOOR EXIT LIGHT LENS IN POOR CONDITION. CORRECTIVE ACTION: FND R2 DOOR EXIT SIGN OUT OF POSITION. REPOSITIONED AND SECURED EXIT SIGN. (1792521)
